# SDR 96FDEA01334

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Part number: 65727372
- Condition: Delaminated
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0577 AND 006, UPPER RUDDER TAB LOWER SURFACE RT AND LT HAS AREAS OF DELAMINATION.  *S/D*  REPAIRED UPPER RUDDER TAB LOWER SURFACE RT AND LT PER FEDEX SRM 51-40-6.
